Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
On fractional Brownian motion and wavelets
Authors: Albeverio, Sergio A.; Jorgensen, Palle E. T.; Paolucci, Anna Maria
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Complex Analysis and Operator Theory
Volume: 6
Issue / Number: 1
Start Page: 33
End Page: 63
Document Type: Article
ID: 645711.0
 
Full text / Content available
Multiresolution wavelet analysis of integer scale
Bessel functions
Authors: Paolucci, Anna Maria; Albeverio, Sergio A.; Jorgensen, Palle E. T.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Mathematical Physics
Volume: 48
Sequence Number of Article: 073516, 24 pp
Document Type: Article
ID: 319278.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.